Uti

Patient : I was diagnosed with uti last tuesday prescirbed macrobid 100mg two times per day, took 4 days and symptoms had subsided a lttle but were still there went to dr again he prescribed ciproflaxin 500 mg 2 x per day took one last night and felt a little skin itchin took another this morning and still feel a little itchy is this a normal reaction or should I stop taking this medication and get something else thank you
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a fever on thurday i took advil to prevent and then on friday night I have problem of frequent urination

Q: Looking for only a urologist Dr KUMAR to answer this So as a recap in mid December, she developed an ecoli uti. It...

Q: I think I have a UTI. I am on Accutance 10 mg/per day. Is there a safe antibiotic to take?

Q: 85 year old female. Has ostomy bag (bladder removed 20 years ago). Patient has had chronic UTIs in the last 6 month...

Q: Hi i have been diagnosed with e coli in my urine.I have had problems passing urine and also have a bloated feeling in...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews